# SDR VNAA202412240071

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR SUPPORT IS CORRODED BETWEEN FS 1015 AND FS 1031.   REPAIRED FLOOR BEAM IAW CRJ-700 SRM 53-25-16-001-001-A01        MM670-35302-005
